# SDR HALA20231211272

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 34,071 hours, 5,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - YELLOW HYD SYSTEM AMBER XX'S. NO QTY INDICATION & PUMP NO TURN ON. REMOVED & REPLACED HSMU PER AMM 29-11-34. BITE TEST OK. YELLOW HYD PUMP OPS NORMAL. OK FOR SVC.
